# SDR REXA20191118595

- Difficulty date: October 12, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ground Power Rec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON SUPPORT OF AC GROUND POWER CONNECTION RECEPTACLE. (FUS).
RECEPTACLE SUPPORT WAS REPLACED PER CRJ/900 SRM 51-42-13-001-001-A01
